Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Doctor Wants Me To Switch From Rebif To Tecfedra. Anyone One It And Do You Have Side Effects From It?

My Doctor Wants Me To Switch From Rebif To Tecfedra. Anyone One It And Do You Have Side Effects From It?

posted June 2, 2016
A MyMSTeam Member

I take Tecfidera and am doing good on it. At least based on MRI from last spring to this spring, no changes. No new spots or dots. I had stomach issues 3rd week and occasionally flushing but if have protein half hour before taking 2x daily pill I don't normally have any side effects. Been taking it since last Aug.

posted June 3, 2016
A MyMSTeam Member

I was on tacfidera for two weeks and had to stop. The flushing red heat was terrible and then it gave problems to my liver. Was taken off it immediately and am now on Gylenia. It's been three months and no problems that I know of.

posted June 5, 2016
A MyMSTeam Member

Tecfidera didn't work for me. Everyone is different. Asked my neuro what was the strongest & she said Tysabri. That didn't work either. It's like playing dart. Some stick and some don't. Hope it works for you. It is an easy medication.

posted June 3, 2016
A MyMSTeam Member

Been on tecfidera three years plus. No real problems noted.

posted November 20
A MyMSTeam Member

Same here.

posted October 5

Related content

View all
Live Disease Free Advantage Webinar?
A MyMSTeam Member asked a question 💭
What Do You Think The Best MS Medication Is Out There Relapsing Form Of Ms?
A MyMSTeam Member asked a question 💭
Choosing Copaxone Over Tecfidera
A MyMSTeam Member asked a question 💭
Already a Member? Log in